# SDR SWAA2017100516902

- Difficulty date: September 28, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 112A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBOARD OF INBOARD DEFLECTOR RIB VERTICAL INTERCOSTAL ANGLE COMMON TO RIB CRACKED.  R&R ANGLE IAW AMM & DWG.
